# SDR AALA202207018167

- Difficulty date: May 17, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N840NN
- Make and model: Boeing 737
- Aircraft serial: 33518
- Aircraft time: 35,751 hours, 14,609 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: SEVERAL SPOTS OF CORROSION ON LEFT TRANSITION PANEL. LOCATED BETWEEN STA 767 AND 787 AND STR 25I. INSTALLED LEFT TRANSITION PANEL AND SPLICE REPAIR PER SRM 51-40-02.
